# SDR SWIA2021070959332

- Difficulty date: April 28, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Fwd E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT - DOUBLER UNDER ADG HAND PUMP CRACKED AS MARKED     (C-CHECK RO 7/7/2021)    INSTALLED RHS-7 TYPE 2 DOUBLER IAW REO#670-53-11-509 REV-D DATE 2016/06/29 AND REF CRJ900 SRM 51-42-06-001-001-A01. / COMPLIED WITH 51-900-1002-SKY
